Please use this identifier to cite or link to this item:
Type: Journal article
Title: Estimating dynamic geometric fractional brownian motion and its application to long-memory option pricing
Author: Misiran, Masnita
Zudi, L. U.
Teo, Kok Lay
Grace, A. W.
Citation: Dynamic Systems and Applications, 2012; 21(1):49-66
Publisher: Dynamic Publishers
Issue Date: 2012
ISSN: 1056-2176
School/Discipline: School of Mathematical Sciences
Rights: © Dynamic Publishers, Inc.
RMID: 0020119514
Description (link):
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.